# SDR ABXA020175

- Difficulty date: August 14, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,681 hours, 41,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39248461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED ANGLE ON OUTBOARD END OF SLANT PANEL.  REPLACED ANGLE IAW DC-9 SRM.
